Aa
A
A
Close
Avatar universal
Red rash on thighs with red spots?
About a week ago, I developed a rash on my thighs which feels like its burning, there are red spots on it. It itches alot, and sometimes spreads up my thigh to the base of my scrotum, what could this be?
Cancel
3 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
This kind of rash can be due to contact dermatitis or fungal infection. Wash the areas and do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.

If the symptoms persist then get it evaluated from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.







Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you for your advice. What other symptoms would I carry with dermatitis/yeast infection? I'v ruled out STDs as had a full check 2 months ago and was clear. I'v booked a doctors appointment for next week but wanted to get an idea of what it could be. Regards.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
563773 tn?1374250139
Hello,
For fungal infection, dry the area thoroughly by pat drying, not rubbing. The damp skin is an ideal site for fungi to multiply. Also wear cotton underwears and change them twice a day and do not share other people’s towels. Application of local antifungal cream(terbinafine, clotrimazole, econazole, ketoconazole, miconazole) and oral antifungal drugs are the mainstay of treatment.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
209987 tn?1451939065
Blank
AB
Avatar universal
Blank
Oslo, Norway